A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 395
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Yong Jungko
dc.date.accessioned2013-03-12T20:57:25Z-
dc.date.available2013-03-12T20:57:25Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2011-05-
dc.identifier.citationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207-
dc.identifier.issn1078-0947-
dc.identifier.urihttp://hdl.handle.net/10203/103493-
dc.description.abstractOne traditionally considers positive measures in the moment problem. However, this restriction makes its theory and application limited. The main purpose of this paper is to generalize it to deal with complex measures. More precisely, the theory of the truncated moment problem is extended to include complex measures. This extended theory provides considerable flexibility in its applications. In fact, we also develop an approximation technique based on control of moments. The key idea is to use the heat equation as a link that connects the generalized moment problem and this approximation technique. The backward moment of a measure is introduced as the moment of a solution to the heat equation at a backward time and then used to approximate the given measure. This approximation gives a geometric convergence order as the number of moments under control increases. Numerical examples are given that show the properties of approximation technique.-
dc.languageEnglish-
dc.publisherAMER INST MATHEMATICAL SCIENCES-
dc.subjectVISCOUS BURGERS-EQUATION-
dc.subjectNONLINEAR DIFFUSION-
dc.subjectCONVERGENCE-
dc.subjectASYMPTOTICS-
dc.titleA GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS-
dc.typeArticle-
dc.identifier.wosid000295086900009-
dc.identifier.scopusid2-s2.0-79954520792-
dc.type.rimsART-
dc.citation.volume30-
dc.citation.issue1-
dc.citation.beginningpage187-
dc.citation.endingpage207-
dc.citation.publicationnameDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-
dc.contributor.localauthorKim, Yong Jung-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorHeat equation-
dc.subject.keywordAuthorlong time asymptotics-
dc.subject.keywordAuthorage of a heat distribution-
dc.subject.keywordAuthortruncated moment problem-
dc.subject.keywordPlusVISCOUS BURGERS-EQUATION-
dc.subject.keywordPlusNONLINEAR DIFFUSION-
dc.subject.keywordPlusCONVERGENCE-
dc.subject.keywordPlusASYMPTOTICS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0